Abstract and Applied Analysis

Approximate n -Lie Homomorphisms and Jordan n -Lie Homomorphisms on n -Lie Algebras

M. Eshaghi Gordji and G. H. Kim

Full-text: Open access

Abstract

Using fixed point methods, we establish the stability of n -Lie homomorphisms and Jordan n -Lie homomorphisms on n -Lie algebras associated to the following generalized Jensen functional equation μ f ( i = 1 n x i / n ) + μ j = 2 n f ( i = 1 , i j n x i - ( n - 1 ) x j / n ) = f ( μ x 1 ) ( n 2 ) .

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 279632, 11 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495662

Digital Object Identifier
doi:10.1155/2012/279632

Mathematical Reviews number (MathSciNet)
MR2898052

Zentralblatt MATH identifier
1247.39029

Citation

Gordji, M. Eshaghi; Kim, G. H. Approximate $n$ -Lie Homomorphisms and Jordan $n$ -Lie Homomorphisms on $n$ -Lie Algebras. Abstr. Appl. Anal. 2012 (2012), Article ID 279632, 11 pages. doi:10.1155/2012/279632. https://projecteuclid.org/euclid.aaa/1355495662


Export citation

References

  • V. T. Filippov, “n-Lie algebras,” Sibirskiĭ Matematicheskiĭ Zhurnal, vol. 26, no. 6, pp. 126–140, 1985.
  • Y. Nambu, “Generalized Hamiltonian dynamics,” Physical Review D, vol. 7, pp. 2405–2412, 1973.
  • V. T. Filippov, “On the n-Lie algebra of Jacobians,” Sibirskiĭ Matematicheskiĭ Zhurnal, vol. 39, no. 3, pp. 660–669, 1998.
  • Sh. M. Kasymov, “On a theory of n-Lie algebras,” Algebra i Logika, vol. 26, no. 3, pp. 277–297, 1987.
  • Sh. M. Kasymov, “Nil-elements and nil-subsets in n-Lie algebras,” Sibirskiĭ Matematicheskiĭ Zhurnal, vol. 32, no. 6, pp. 77–80, 1991.
  • L. Takhtajan, “On foundation of the generalized Nambu mechanics,” Communications in Mathematical Physics, vol. 160, no. 2, pp. 295–315, 1994.
  • J. Bagger and N. Lambert, “Comments on multiple M2-branes,” Journal of High Energy Physics, no. 2, article 105, 2008.
  • A. Gustavsson, “One-loop corrections to Bagger-Lambert theory,” Nuclear Physics B, vol. 807, no. 1-2, pp. 315–333, 2009.
  • J. A. de Azcarraga and J. M. Izquierdo, “n-ary algebras: a review with applications,” Journal of Physics A, vol. 43, no. 29, Article ID 293001, 2010.
  • S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, New York, NY, USA, 1940.
  • D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941.
  • T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978.
  • M. B. Savadkouhi, M. E. Gordji, J. M. Rassias, and N. Ghobadipour, “Approximate ternary Jordan derivations on Banach ternary algebras,” Journal of Mathematical Physics, vol. 50, no. 4, Article ID 042303, 9 pages, 2009.
  • St. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, pp. 59–64, 1992.
  • A. Ebadian, N. Ghobadipour, and M. Eshaghi Gordji, “A fixed point method for perturbation of bimultipliers and Jordan bimultipliers in \emphC$^{\ast\,\!}$-ternary algebras,” Journal of Mathematical Physics, vol. 51, no. 10, Article ID 103508, 10 pages, 2010.
  • M. E. Gordji, M. B. Savadkouhi, M. Bidkham, C. Park, and J. R. Lee, “Nearly partial derivations on Banach ternary algebras,” Journal of Mathematics and Statistics, vol. 6, no. 4, pp. 454–461, 2010.
  • M. E. Gordji and N. Ghobadipour, “Stability of $\alpha ,\beta ,\gamma $-derivations on Lie \emphC$^{\ast\,\!}$-algebras,” International Journal of Geometric Methods in Modern Physics, vol. 7, no. 7, pp. 1093–1102, 2010.
  • M. E. Gordji, R. Khodabakhsh, and H. Khodaei, “On approximate n-ary derivations,” International Journal of Geometric Methods in Modern Physics, vol. 8, no. 3, pp. 485–500, 2011.
  • M. E. Gordji and H. Khodaei, Stability of Functional Equations, LAP LAMBERT Academic Publishing, 2010.
  • Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991.
  • R. Farokhzad and S. A. R. Hosseinioun, “Perturbations of Jordan higher derivations in Banach ternary algebras: an alternative fixed point approach,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 1, pp. 42–53, 2010.
  • M. E. Gordji, S. K. Gharetapeh, E. Rashidi, T. Karimi, and M. Aghaei, “Ternary Jordan derivations in \emphC$^{\ast\,\!}$-ternary algebras,” Journal of Computational Analysis and Applications, vol. 12, no. 2, pp. 463–470, 2010.
  • S.-M. Jung, “Hyers-Ulam-Rassias stability of Jensen's equation and its application,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3137–3143, 1998.
  • S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2011.
  • H. Khodaei and Th. M. Rassias, “Approximately generalized additive functions in several variables,” International Journal of Nonlinear Analysis and Applications, vol. 1, pp. 22–41, 2010.
  • J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Bulletin des Sciences Mathématiques. 2e Série, vol. 108, no. 4, pp. 445–446, 1984.
  • J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982.
  • J. M. Rassias, “On the stability of the non-linear Euler-Lagrange functional equation in real normed linear spaces,” Journal of Mathematical and Physical Sciences, vol. 28, no. 5, pp. 231–235, 1994.
  • Th. M. Rassias and J. Brzdek, Eds., Functional Equations in Mathematical Analysis, Springer, New York, NY, USA, 2012.
  • T. M. Rassias, “On the stability of functional equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 264–284, 2000.
  • T. M. Rassias, “On the stability of functional equations and a problem of Ulam,” Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23–130, 2000.\setlengthemsep1.09pt
  • T. M. Rassias and P. Šemrl, “On the behavior of mappings which do not satisfy Hyers-Ulam stability,” Proceedings of the American Mathematical Society, vol. 114, no. 4, pp. 989–993, 1992.
  • Pl. Kannappan, Functional Equations and Inequalities with Applications, Springer Monographs in Mathematics, Springer, New York, NY, USA, 2009.
  • H.-M. Kim, J. M. Rassias, and Y.-S. Cho, “Stability problem of Ulam for Euler-Lagrange quadratic mappings,” Journal of Inequalities and Applications, vol. 2007, Article ID 10725, 15 pages, 2007.
  • J. M. Rassias, “Complete solution of the multi-dimensional problem of Ulam,” Discussiones Mathematicae, vol. 14, pp. 101–107, 1994.
  • P. Gavruta, “An answer to a question of John M. Rassias concerning the stability of Cauchy equation,” in Advances in Equations and Inequalities, Hadronic Math. Ser., pp. 67–71, Hadronic Press, 1999.
  • A. Pietrzyk, “Stability of the Euler-Lagrange-Rassias functional equation,” Demonstratio Mathematica, vol. 39, no. 3, pp. 523–530, 2006.
  • Y.-S. Lee and S.-Y. Chung, “Stability of an Euler-Lagrange-Rassias equation in the spaces of generalized functions,” Applied Mathematics Letters, vol. 21, no. 7, pp. 694–700, 2008.
  • P. Nakmahachalasint, “On the generalized Ulam-Gavruta-Rassias stability of mixed-type linear and Euler-Lagrange-Rassias functional equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 63239, 10 pages, 2007.
  • K.-W. Jun, H.-M. Kim, and J. M. Rassias, “Extended Hyers-Ulam stability for Cauchy-Jensen mappings,” Journal of Difference Equations and Applications, vol. 13, no. 12, pp. 1139–1153, 2007.
  • J. M. Rassias and M. J. Rassias, “On some approximately quadratic mappings being exactly quadratic,” The Journal of the Indian Mathematical Society, vol. 69, no. 1–4, pp. 155–160, 2002.
  • V. Faĭziev and J. M. Rassias, “Stability of generalized additive equations on Banach spaces and groups,” Journal of Nonlinear Functional Analysis and Differential Equations, vol. 1, no. 2, pp. 153–173, 2007.
  • M. Eshaghi Gordji, J. M. Rassias, and N. Ghobadipour, “Generalized hyers-ulam stability of generalized (N,K) -derivations,” Abstract and Applied Analysis, vol. 2009, Article ID 437931, 8 pages, 2009.
  • M. Eshaghi Gordji, S. Kaboli Gharetapeh, J. M. Rassias, and S. Zolfaghari, “Solution and stability of a mixed type additive, quadratic, and cubic functional equation,” Advances in Difference Equations, vol. 2009, Article ID 826130, 17 pages, 2009.
  • J. M. Rassias, J. Lee, and H. M. Kim, “Refined Hyers-Ulam stability for Jensen type mappings,” Journal of the Chungcheong Mathematical Society, vol. 22, no. 1, pp. 101–116, 2009.
  • M. E. Gordji, J. M. Rassias, and M. B. Savadkouhi, “Approximation of the quadratic and cubic functional equations in RN-spaces,” European Journal of Pure and Applied Mathematics, vol. 2, no. 4, pp. 494–507, 2009.
  • J. M. Rassias, “Solution of the Ulam stability problem for quartic mappings,” Glasnik Matematički. Serija III, vol. 34(54), no. 2, pp. 243–252, 1999.
  • B. Bouikhalene, E. Elqorachi, and J. M. Rassias, “The superstability of d'Alembert's functional equation on the Heisenberg group,” Applied Mathematics Letters, vol. 23, no. 1, pp. 105–109, 2010.
  • M. Eshaghi Gordji, S. Zolfaghari, J. M. Rassias, and M. B. Savadkouhi, “Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 417473, 14 pages, 2009.
  • M. E. Gordji and H. Khodaei, “On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations,” Abstract and Applied Analysis, vol. 2009, Article ID 923476, 11 pages, 2009.
  • K. Ravi and M. Arunkumar, “On the Ulam-Gavruta-Rassias stability of the orthogonally Euler-Lagrange type functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 143–156, 2007.
  • P. Nakmahachalasint, “Hyers-Ulam-Rassias and Ulam-Gavruta-Rassias stabilities of an additive functional equation in several variables,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 13437, 6 pages, 2007.
  • M. A. SiBaha, B. Bouikhalene, and E. Elqorachi, “Ulam-G\v avrut\v a-Rassias stability of a linear functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 157–166, 2007.
  • B. Bouikhalene and E. Elqorachi, “Ulam-Găvruta-Rassias stability of the Pexider functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 27–39, 2007.
  • K. Ravi, M. Arunkumar, and J. M. Rassias, “Ulam stability for the orthogonally general Euler-Lagrange type functional equation,” International Journal of Mathematics and Statistics, vol. 3, no. A08, pp. 36–46, 2008.
  • H.-X. Cao, J.-R. Lv, and J. M. Rassias, “Superstability for generalized module left derivations and generalized module derivations on a Banach module. I,” Journal of Inequalities and Applications, vol. 2009, Article ID 718020, 10 pages, 2009.
  • H.-X. Cao, J.-R. Lv, and J. M. Rassias, “Superstability for generalized module left derivations and generalized module derivations on a Banach module. II,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 3, article 85, 2009.
  • L. Cădariu and V. Radu, “Fixed points and the stability of Jensen's functional equation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 4, 2003.
  • C. Park and J. M. Rassias, “Stability of the Jensen-type functional equation in \emphC$^{\ast\,\!}$-algebras: a fixed point approach,” Abstract and Applied Analysis, vol. 2009, Article ID 360432, 17 pages, 2009.
  • J. B. Diaz and B. Margolis, “A fixed point theorem of the alternative, for contractions on a generalized complete metric space,” Bulletin of the American Mathematical Society, vol. 74, pp. 305–309, 1968.
  • L. Cădariu and V. Radu, “On the stability of the Cauchy functional equation: a fixed point approach,” in Iteration Theory, vol. 346 of Grazer Math. Ber., pp. 43–52, Karl-Franzens-Univ. Graz, Graz, Austria, 2004.